# SDR QXEA2017051700360

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,675 hours, 39,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE ON AFT SIDE OF BS 301 BETWEEN STRINGERS 31 AND 32R HAS EVIDENCE OF SURFACE CORROSION.  REMOVED & BLENDED ALL CORROSION IAW SRM 53-00-00, REPAIR 09.   FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-09, REPAIR 09. RESTORED THE FINISH IAW SRM 51-21-10, REPAIR 01, 51-25-10, REPAIR 01, & 51-25-15, REPAIR 01.
